ON THE ALGEBRA OF NONCOMMUTATIVE RESIDUATION : POLRIMS AND LEFT RESIDUATION ALGEBRAS

Search this Article

Author(s)

    • RAFTERY J. G.
    • Department of Mathematics and Applied Mathematics, University of Natal
    • VAN ALTEN C. J.
    • Department of Mathematics and Applied Mathematics, University of Natal

Journal

  • Mathematica japonicae

    Mathematica japonicae 46(1), 26-46, 1997-07-01

References:  30

Codes

  • NII Article ID (NAID)
    10008786113
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    ART
  • ISSN
    00255513
  • Data Source
    CJP 
Page Top